Alert archive / Maine / Wind Advisories in 2025

Wind Advisory 9, NWS Caribou, ME

November 3, 20256 counties in Maine

NWS Caribou, ME issued this wind advisory at Nov 3, 2025, 12:34 PM EST for 6 counties in Maine. It took effect at Nov 4, 2025, 7:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 3, 2025, 12:34 PM EST (17:34 UTC)
In effect from
Nov 4, 2025, 7:00 AM EST
Expired
Nov 4, 2025, 7:00 PM EST
In force
12 hr
Issued by
NWS Caribou, ME

Counties Aroostook County, ME, Hancock County, ME, Penobscot County, ME, Piscataquis County, ME, Somerset County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 95 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 5.6 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2025-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2025-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1058 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

705 
WWUS71 KCAR 031734
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
1234 PM EST Mon Nov 3 2025

MEZ001>006-010-011-015>017-029>032-040145-
/O.NEW.KCAR.WI.Y.0009.251104T1200Z-251105T0000Z/
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-Interior
Hancock-Central Washington-Coastal Hancock-Coastal Washington-
Southern Piscataquis-Northern Washington-
Including the cities of Topsfield, Smyrna Mills, Blanchard,
Machias, Ashland, Amherst, Billy-Jack Depot, Patten, Aurora,
Houlton, Sherman, Baker Lake, Howland, Ellsworth, Millinocket,
Bucksport, Eastport, Springfield, East Millinocket, Medway,
Monson, Brewer, Lincoln, Dedham, Hodgdon, Eastbrook, Caribou,
Orland, Princeton, Dover-Foxcroft, Calais, Grand Lake Stream,
Bangor, Castine, Vanceboro, Cherryfield, Allagash, Madawaska,
Guilford, Mount Katahdin, Orono, Old Town, Great Pond,
Frenchville, Mars Hill, Van Buren, Fort Kent, Baxter St Park,
Presque Isle, Chamberlain Lake, Churchill Dam, Wesley,
Greenville, Bar Harbor, Clayton Lake, Perry, Milo, and Danforth
1234 PM EST Mon Nov 3 2025

...WIND ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST TUESDAY...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of Central Highlands, Coastal DownEast, Far 
  Eastern, Far Northern, Interior DownEast, North Woods, and 
  Penobscot Valley Maine

* WHEN...From 7 AM to 7 PM EST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

ARL
5 follow-up statements
813 
WWUS71 KCAR 040135
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
835 PM EST Mon Nov 3 2025

MEZ001>006-010-011-015>017-029>032-041000-
/O.CON.KCAR.WI.Y.0009.251104T1200Z-251105T0000Z/
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-Interior
Hancock-Central Washington-Coastal Hancock-Coastal Washington-
Southern Piscataquis-Northern Washington-
Including the cities of Presque Isle, Patten, Ashland, Guilford,
Aurora, Cherryfield, Dedham, Hodgdon, Blanchard, Madawaska,
Orland, Vanceboro, Lincoln, Calais, Bar Harbor, Baker Lake, Grand
Lake Stream, Machias, Perry, Mount Katahdin, Baxter St Park,
Castine, Monson, Dover-Foxcroft, Smyrna Mills, Allagash, Bangor,
Springfield, Van Buren, Brewer, Wesley, Princeton, Churchill Dam,
Caribou, Billy-Jack Depot, Millinocket, Clayton Lake, Old Town,
Milo, Sherman, East Millinocket, Eastport, Great Pond, Houlton,
Frenchville, Medway, Eastbrook, Fort Kent, Mars Hill, Chamberlain
Lake, Topsfield, Danforth, Orono, Ellsworth, Greenville, Howland,
Amherst, and Bucksport
835 PM EST Mon Nov 3 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST TUESDAY...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of Central Highlands, Coastal DownEast, Far 
  Eastern, Far Northern, Interior DownEast, North Woods, and 
  Penobscot Valley Maine

* WHEN...From 7 AM to 7 PM EST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CN
566 
WWUS71 KCAR 040557
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
1257 AM EST Tue Nov 4 2025

MEZ001>006-010-011-015>017-029>032-042100-
/O.CON.KCAR.WI.Y.0009.251104T1200Z-251105T0000Z/
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-Interior
Hancock-Central Washington-Coastal Hancock-Coastal Washington-
Southern Piscataquis-Northern Washington-
Including the cities of Cherryfield, Churchill Dam,
Dover-Foxcroft, Caribou, Castine, Smyrna Mills, Frenchville,
Danforth, Madawaska, Sherman, East Millinocket, Orono, Brewer,
Vanceboro, Patten, Old Town, Orland, Billy-Jack Depot, Calais,
Machias, Hodgdon, Great Pond, Bar Harbor, Mount Katahdin, Mars
Hill, Topsfield, Presque Isle, Springfield, Eastbrook,
Chamberlain Lake, Medway, Dedham, Grand Lake Stream, Fort Kent,
Guilford, Ashland, Perry, Baker Lake, Bucksport, Bangor,
Ellsworth, Amherst, Allagash, Greenville, Lincoln, Aurora,
Eastport, Milo, Princeton, Millinocket, Van Buren, Baxter St
Park, Blanchard, Wesley, Monson, Howland, Houlton, and Clayton
Lake
1257 AM EST Tue Nov 4 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM 
EST THIS EVENING...

* WHAT...Northwest winds 15 to 25 mph with gusts 45 to 50 mph 
  expected.

* WHERE...Portions of Central Highlands, Coastal DownEast, Far 
  Eastern, Far Northern, Interior DownEast, North Woods, and 
  Penobscot Valley Maine

* WHEN...From 7 AM this morning to 7 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

JS
364 
WWUS71 KCAR 041044
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
544 AM EST Tue Nov 4 2025

MEZ001>006-010-011-015>017-029>032-042100-
/O.CON.KCAR.WI.Y.0009.251104T1200Z-251105T0000Z/
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-Interior
Hancock-Central Washington-Coastal Hancock-Coastal Washington-
Southern Piscataquis-Northern Washington-
Including the cities of Cherryfield, Churchill Dam,
Dover-Foxcroft, Caribou, Castine, Smyrna Mills, Frenchville,
Danforth, Madawaska, Sherman, East Millinocket, Orono, Brewer,
Vanceboro, Patten, Old Town, Orland, Billy-Jack Depot, Calais,
Machias, Hodgdon, Great Pond, Bar Harbor, Mount Katahdin, Mars
Hill, Topsfield, Presque Isle, Springfield, Eastbrook,
Chamberlain Lake, Medway, Dedham, Grand Lake Stream, Fort Kent,
Guilford, Ashland, Perry, Baker Lake, Bucksport, Bangor,
Ellsworth, Amherst, Allagash, Greenville, Lincoln, Aurora,
Eastport, Milo, Princeton, Millinocket, Van Buren, Baxter St
Park, Blanchard, Wesley, Monson, Howland, Houlton, and Clayton
Lake
544 AM EST Tue Nov 4 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...Northwest winds 15 to 25 mph with gusts 45 to 50 mph 
  expected.

* WHERE...Portions of Central Highlands, Coastal DownEast, Far 
  Eastern, Far Northern, Interior DownEast, North Woods, and 
  Penobscot Valley Maine

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

JS
861 
WWUS71 KCAR 041748
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
1248 PM EST Tue Nov 4 2025

MEZ001>006-010-011-015>017-029>032-050000-
/O.CON.KCAR.WI.Y.0009.000000T0000Z-251105T0000Z/
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-Interior
Hancock-Central Washington-Coastal Hancock-Coastal Washington-
Southern Piscataquis-Northern Washington-
Including the cities of Castine, East Millinocket, Aurora,
Ashland, Baker Lake, Vanceboro, Bar Harbor, Springfield,
Millinocket, Princeton, Lincoln, Mount Katahdin, Fort Kent,
Perry, Old Town, Churchill Dam, Hodgdon, Cherryfield, Eastbrook,
Greenville, Bucksport, Bangor, Wesley, Presque Isle, Monson,
Howland, Orono, Madawaska, Baxter St Park, Clayton Lake, Sherman,
Billy-Jack Depot, Grand Lake Stream, Smyrna Mills, Machias,
Topsfield, Chamberlain Lake, Ellsworth, Dedham, Great Pond,
Dover-Foxcroft, Van Buren, Patten, Medway, Milo, Guilford,
Orland, Danforth, Calais, Allagash, Blanchard, Mars Hill,
Eastport, Brewer, Houlton, Frenchville, Amherst, and Caribou
1248 PM EST Tue Nov 4 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...Northwest winds 15 to 25 mph with gusts 45 to 50 mph 
  expected.

* WHERE...Portions of Central Highlands, Coastal DownEast, Far 
  Eastern, Far Northern, Interior DownEast, North Woods, and 
  Penobscot Valley Maine

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

ARL
902 
WWUS71 KCAR 042345
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
645 PM EST Tue Nov 4 2025

MEZ001>006-010-011-015>017-029>032-050045-
/O.EXP.KCAR.WI.Y.0009.000000T0000Z-251105T0000Z/
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-Interior
Hancock-Central Washington-Coastal Hancock-Coastal Washington-
Southern Piscataquis-Northern Washington-
Including the cities of Chamberlain Lake, Blanchard, Dedham,
Vanceboro, Ashland, Brewer, Lincoln, Wesley, Bar Harbor, Calais,
Monson, Milo, Cherryfield, Bucksport, Castine, Howland, Clayton
Lake, Frenchville, Dover-Foxcroft, Churchill Dam, Amherst, Baker
Lake, Hodgdon, Presque Isle, Aurora, Smyrna Mills, Eastport,
Patten, Orono, Eastbrook, Caribou, Fort Kent, Millinocket, Mars
Hill, Van Buren, Springfield, East Millinocket, Sherman, Bangor,
Baxter St Park, Guilford, Allagash, Great Pond, Billy-Jack Depot,
Danforth, Topsfield, Medway, Madawaska, Greenville, Houlton,
Mount Katahdin, Grand Lake Stream, Orland, Perry, Princeton,
Machias, Old Town, and Ellsworth
645 PM EST Tue Nov 4 2025

...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING...

Winds are diminishing across the region. Thus, the Wind Advisory 
will be allowed to expire at 7 PM.

$$

CN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Nov 3, 6:38 AM EST, 5 hours 56 minutes earlier.

Area forecast discussion, Nov 3, 6:38 AM EST, 5 hours 56 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
638 AM EST Mon Nov 3 2025

.SYNOPSIS...
High pressure will move southeast of the area today. An
occluded front will cross the area tonight. Intensifying low
pressure will exit across the Maritimes Tuesday. Another low
will cross the region Wednesday night then exit across the
Maritimes Thursday. High pressure will cross the region Friday,
with another low approaching Friday night.

&&

.NEAR TERM /THROUGH TUESDAY/...
640 am update...
Have updated forecast for low clouds making a beeline for nrn
zones this morning. Expect skies to be mostly cloudy by mid-
morning. No other chgs needed with this update.

Prev discussion blo...
Sfc low beginning to enter Hudson Bay late tonight. As of 06z warm
frontal boundary looks to have made it into western Quebec with
cold front dropping thru the wrn Great Lakes. Closer to home
low stratus has gotten trapped under significant subsidence
inversion as noted by 00z KCAR sounding. Clouds are eroding from
west to east with clear skies over Downeast under ridge axis.

As high pressure shifts southeast and into the Atlantic this morning
flow will increase from the southwest. Low level jet will begin to
increase after 18z with the highest terrain gusting upwards of 25
mph. With airmass dry through most of the day, have once again
delayed pops until twd the end of the day with most areas remaining
dry until closer to 00z.

S/wv diving through the sern U.S. this morning will likely lead to
sfc low deepening just off of the Carolina coast and ejecting
northeast today. As cold front approaches CWA this evening it will
likely draw moisture in fm coastal low moving north at the same
time. Highest precip totals look to be located over Downeast
overnight with amounts approaching 0.50 inches. Otherwise front will
be a fast mover across the area with amounts between 0.10-0.25
inches elsewhere.

CAMS are still showing fine line with the cold front this evening.
If convective showers can tap into winds aloft cannot rule out quick
gusts to 40-45 mph as the boundary moves through. However, best
chance for thunder looks to be along the Downeast coast in elevated
instability around midnight.

Low level jet strengthens behind front on Tuesday. Strength of winds
look very similar to Halloween storm and have mentioned potential
for 45 mph winds in the Hazardous Weather Outlook. Comparing NBM 5.0
guidance probs for winds of 45kts from the Halloween storm with the
same timeframe as the winds expected on Tuesday, solution is very
similar. Highest winds from previous storm were right around 45 mph
with 30-40 mph gusts common. Storm ended up bringing isolated power
outages along with large branches falling. Would not be surprised to
see more reports of branches or small trees falling on Tuesday as
they will have been weakened from storm 3 days prior.

As far as showers, expect that wrap-around moisture will linger over
the north with latest guidance, specifically GEM Regional, hinting
at a Laurentian Plume Tuesday afternoon with 300 degree flow
thru the boundary layer. Temps will be in the 40s so only
expecting rain showers, but it won/t be much longer now!

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
Tuesday Night...
Still breezy from the west Tuesday night, but less so than
during the day Tuesday. Winds will also gradually decrease
through the night as the low pressure continues to exit further
to the east. Perhaps a lingering isolated rain/snow shower early
in the evening, otherwise dry with decreasing clouds. Lows in
the upper 20s to mid 30s.

Wednesday...
Weak high pressure will be over the area very briefly. Highs in
the mid 40s to low 50s. Clouds thicken late in the day as the
next system approaches.

Wednesday Night...
Amplifying upper trough moves through from NW to SE, with a
strengthening surface low passing from NW to SE roughly along
the Downeast coast. Models/ensembles have been trending
stronger and wetter with this system. though there is still a
fair amount of uncertainty. Trended forecast this
stronger/wetter, but forecast is still fairly conservative on
QPF and winds. Precip type is a concern with this system as
airmass will be marginally cold enough for some snow or a
transition from rain to snow mainly central/north. If the
heavier/stronger solutions pan out, a corridor on the north side
of the system could pick up a few inches of snow. Opted to
highlight the snow potential in the HWO given the strong model
trends, and given that lower elevations haven't seen measurable
snow yet.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
System kicks off to the east Thursday and any precip tapers off.
Could be rather windy from the NW, especially if the system
pans out on the stronger side.

Active weather pattern continues with fast westerly flow, with
the next system on track for roughly Friday night and early
Saturday. While most models/ensembles have decent precipitation
with this system, significant model disagreement exists on
temperatures. Most models have most of the precip coming as
rain, though there are a few solutions that favor snow.

Likely yet another weather system around Sunday night.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
NEAR TERM: VFR expected today before MVFR cigs move in around
00z at all terminals. Expect cigs to diminish to IFR briefly
around 05z at Downeast terminals before improving toward 09z.
Aroostook terminals should see IFR cigs through end of TAF valid
time. Winds will increase after 14-15z this morning and
become gusty 20-25kts in the afternoon. Rain moves in after 00z
at all terminals.

LLWS possible for Aroostook terminals for a few hours this
evening ahead of cold front. Cold front passage will be around
06z with winds rapidly becoming west-northwest.

May see MVFR restrictions over nrn terminals with conditions
improving to VFR for Downeast Tuesday morning. WNW winds
10-20kts with gusts between 25-30kts at all terminals in the
afternoon, possibly higher.

SHORT TERM:

Tuesday night...VFR, except possible MVFR north early. W wind
10 kts with gusts to 20 kts in the evening.

Wednesday...VFR. W/SW wind 10 kts.

Wednesday Night...MVFR/IFR with rain/snow north, and mostly rain
Downeast. Variable wind to 10 kts, becoming NW late.

Thursday...MVFR/IFR early, then VFR/MVFR. Northwest winds 15 to
20 kts with gusts to 30 kts.

Thursday night and Friday...Mainly VFR. W wind 5-10 kts becoming
S 10-15 kts late Friday.

&&

.MARINE...
NEAR TERM: Conditions remain below small craft levels today
before winds increase aoa 25kts late afternoon. By 10z expect
winds will increase to gale force over all waters. Seas increase
to 5 to 7 feet over the outer waters on Tuesday and 3 to 5 feet
for the intracoastals.

SHORT TERM: NW gales likely continuing into Tuesday evening,
then gradual improvement into Wednesday. NW gales likely again
on Thursday. Another period of small craft or low end gales
around Friday night. Seas generally 3 to 8 ft, on the higher
side of the range during the periods in which gales are more
likely.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...Gale Warning from 5 AM Tuesday to 1 AM EST Wednesday for
     ANZ050>052.

&&

Near Term...21
Short Term...TF
Long Term...TF
Aviation...21/TF
Marine...21/TF
Hazardous weather outlook, Nov 3, 1:17 AM EST, 11 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
117 AM EST Mon Nov 3 2025

MEZ001>006-010-040630-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-
117 AM EST Mon Nov 3 2025

This Hazardous Weather Outlook is for Central Highlands Maine, Far
Eastern Maine, Far Northern Maine and North Woods Maine.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Northwest winds will approach 45 mph again on Tuesday behind a cold
front, especially over the higher terrain. These winds may bring down
large branches along with a threat for isolated power outages.

Wednesday night into early Thursday, light snow accumulation is
possible over central and northern portions of the area. There is
still significant uncertainty with this system, so check back for
updates.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ011-015>017-029>032-040630-
Central Penobscot-Southern Penobscot-Interior Hancock-
Central Washington-Coastal Hancock-Coastal Washington-
Southern Piscataquis-Northern Washington-
117 AM EST Mon Nov 3 2025

This Hazardous Weather Outlook is for Central Highlands Maine,
Coastal DownEast Maine, Far Eastern Maine, Interior DownEast Maine
and Penobscot Valley Maine.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Northwest winds will approach 45 mph again on Tuesday behind a cold
front, especially over the higher terrain. These winds may bring down
large branches along with a threat for isolated power outages.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-040630-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
117 AM EST Mon Nov 3 2025

...GALE WARNING IN EFFECT FROM 5 AM TUESDAY TO 1 AM EST WEDNESDAY...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 3, 1:08 AM ESTGale WarningCAR48 hr

Nearby

Wind Advisories in Maine, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.